# SDR DALA2023031702004

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,570 hours, 20,728 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 2L EXIT DOOR SLIDE LIGHT FLASHING AFTER DISARMED. CORRECTIVE ACTION: NO TROUBLE FOUND. 2L EXIT DOOR OPEN & CLOSE OPS NML PER B767 AMM 52-11-00. OK FOR SVC (4186823)
